Poisson kernel characterization of Reifenberg flat chord arc domains
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 3, p. 323-401
@article{ASENS_2003_4_36_3_323_0,
     author = {Kenig, Carlos and Toro, Tatiana},
     title = {Poisson kernel characterization of Reifenberg flat chord arc domains},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {3},
     year = {2003},
     pages = {323-401},
     doi = {10.1016/S0012-9593(03)00012-0},
     zbl = {1027.31005},
     mrnumber = {1977823},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_3_323_0}
}
Kenig, Carlos E.; Toro, Tatiana. Poisson kernel characterization of Reifenberg flat chord arc domains. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 3, pp. 323-401. doi : 10.1016/S0012-9593(03)00012-0. http://www.numdam.org/item/ASENS_2003_4_36_3_323_0/

[1] Alt H.W., Caffarelli L.A., Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math. 325 (1981) 105-144. | MR 618549 | Zbl 0449.35105

[2] David G., Wavelets and Singular Integrals on Curves and Surfaces, Lecture Notes in Math., 1465, Springer-Verlag, 1991. | MR 1123480 | Zbl 0764.42019

[3] Do Carmo M., Riemannian Geometry, Birkhäuser, 1992. | MR 1138207 | Zbl 0752.53001

[4] David G., Jerison D., Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals, Indiana Univ. Math. J. 39 (1990) 831-845. | MR 1078740 | Zbl 0758.42008

[5] David G., Semmes S., Analysis of and on Uniformly Rectifiable Sets, Mathematical Surveys and Monographs, AMS Series, 1993. | MR 1251061 | Zbl 0832.42008

[6] Duren P., The Theory of Hp Spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[7] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, 1992. | MR 1158660 | Zbl 0804.28001

[8] Federer H., Geometric Measure Theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0874.49001

[9] García-Cuerva J., Rubio De Francia J.L, Weighted Norm Inequalities and Related Topics, Math. Studies, 116, North Holland, Amsterdam, 1985. | MR 848147 | Zbl 0578.46046

[10] Garnett J.B., Jones P.W., The distance in BMO to L, Ann. of Math. 108 (1978) 373-393. | MR 506992 | Zbl 0383.26010

[11] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[12] Helms L.L., Introduction to Potential Theory, Pure and Applied Mathematics, 22, 1975. | MR 460666 | Zbl 0188.17203

[13] Jerison D., Regularity of the Poisson kernel and free boundary problems, Colloquium Math. 60-61 (1990) 547-567. | MR 1096396 | Zbl 0732.35025

[14] Jerison D., Kenig C., Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. Math. 46 (1982) 80-147. | MR 676988 | Zbl 0514.31003

[15] Jerison D., Kenig C., The logarithm of the Poisson kernel of a C1 domain has vanishing mean oscillation, Trans. Amer. Math. Soc. 273 (1982) 781-794. | MR 667174 | Zbl 0494.31003

[16] John F., Nirenberg L., On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961) 415-426. | MR 131498 | Zbl 0102.04302

[17] Keldysh M.V., Lavrentiev M.A., Sur la représentation conforme des domaines limités par des courbes rectifiables, Ann. Scient. Éc. Norm. Sup. 54 (1937) 1-38. | Numdam | Zbl 0017.21702

[18] Kenig C., Toro T., Free boundary regularity for harmonic measures and Poisson kernels, Ann. of Math. 150 (1999) 369-454. | MR 1726699 | Zbl 0946.31001

[19] Kenig C., Toro T., Harmonic measure on locally flat domains, Duke Math. J. 87 (1997) 509-551. | MR 1446617 | Zbl 0878.31002

[20] Kenig C., Toro T., On the free boundary regularity theorem of Alt and Caffarelli, Discrete and Continuous Dynamical Systems (in press). | Zbl 1051.31001

[21] Morrey C.B., Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966. | MR 202511 | Zbl 0142.38701

[22] Pommerenke Ch., On univalent functions, Bloch functions and VMOA, Math. Ann. 236 (1978) 199-208. | MR 492206 | Zbl 0385.30013

[23] Reifenberg E., Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960) 1-92. | MR 114145 | Zbl 0099.08503

[24] Semmes S., Chord-arc surfaces with small constant, II: Good parametrizations, Adv. Math. 88 (1991) 170-199. | MR 1120612 | Zbl 0733.42016

[25] Semmes S., Analysis vs. geometry on a class of rectifiable hypersurfaces, Indiana Univ. J. 39 (1990) 1005-1035. | MR 1087183 | Zbl 0796.42014

[26] Simon L., Lectures on Geometric Measure Theory, Australian National University, 1983. | MR 756417 | Zbl 0546.49019